# SDR CALA2025011300081

- Difficulty date: December 23, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA , FLOORBEAM STA 294.5 RBL 6, PREVIOUS REPAIR WITH CORROSION OUT OF LIMITS REQUIRE REPLACE (REF AAR NR 1000025710)
